# SDR QXEA2025022100048

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 5,478 hours, 4,338 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR48963
- Part serial: 1402847
- Condition: Inoperative
- Location: Zone 800
- Part time: 548 hours, 450 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR CONTROL LOCK NOT WORKING ( FLIGHTDECK SECURITY DOOR LOCKING SYSTEM – ELECTROMECHANICAL LATCH ). REMOVED FROM SERVICE. WHILE TROUBLESHOOTING DEFECT, DISCOVERED GROOVE PIN FOR MANUAL LOCK/UNLOCK KNOB TO BE MIGRATED, CAUSING INTERMITTENT INTERFERENCE AND BINDING OF MANUAL LOCK/UNLOCK KNOB. REMOVED AND REPLACED COCKPIT DOOR ELECTROMECHANICAL-LATCH PER E175 AMM 52-51-03-000/400-801-A. ADJUSTMENT AND OPS CHECK GOOD PER E175 AMM 52-51-03-820-801-A. NFDN. RETURNED TO SERVICE.
